Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FERRIS MFG. CORP. POLYMEM; POLYMEM DRESSING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FERRIS MFG. CORP. POLYMEM; POLYMEM DRESSING
Model Number
5044
Medical Device Problem Code
Physical Resistance/Sticking (4012)
Health Effect - Clinical Code
Skin Tears (2516)
Date of Event
11/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported polymem adhered to the patient's wound and was unable to be removed with saline, thus requiring manual débridement with a dermal curette.The healthcare professional observed healthy epithelial tissue after dressing removal.
New Search
Submit an Adverse Event Report
Brand Name
POLYMEM
Common Device Name
POLYMEM DRESSING
Manufacturer
(Section D)
FERRIS MFG. CORP.
5133 northeast parkway
fort worth 76106
Manufacturer
(Section G)
FERRIS MFG. CORP.
5133 northeast parkway
fort worth TX 76106
Manufacturer Contact
adair claycomb
5133 northeast parkway
fort worth, TX 76106
8179001306
MDR Report Key
22917291
Report Number
1419520-2025-00001
Device Sequence Number
15891657
Product Code
KMF
UDI-Device Identifier
10735471050441
UDI-Public
(01)10735471050441
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
08/27/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
5044
Device Catalogue Number
5044
Device Lot Number
19024E2
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
11/20/2024
Initial Report FDA Received Date
08/28/2025
Date Device Manufactured
07/08/2024
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Female